Bounds and Q-Gorenstein smoothings of smoothable stable log surfaces

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 243
  • Download : 0
Publisher
American Mathematical Society
Issue Date
2002-01
Language
English
Citation

Contemporay Mathematics Series Symposium in Honor of C. H. Clemens, v.312, pp.153 - 162

ISSN
0271-4132
DOI
http://dx.doi.org/10.1090/conm/312
URI
http://hdl.handle.net/10203/86051
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0